# SDR UIEA2016050300264

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,058 hours, 17,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Compound
- Condition: Eroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FAIRING COMPOUND ERODED AT LOWER FWD & LOWER AFT SURROUND CORNERS.  RESTORED FAIRING COMPOUND AS REQUIRED AT LOWER FWD & AFT CORNER OF L4 DOOR.
